# SDR SWAA2025070778542

- Difficulty date: June 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 72,223 hours, 42,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. TTG8Q012Z7GR CRACK INDICATION NOTED AT STR. 1 BETWEEN 727A +10 AND 727A +12 (FWD OF WIFI DOUBLER) HIGHEST READING NOTED OF 67 % FSH WITH PAINT.<[01] DAMAGED AREA WAS REMOVED; VERIFIED; AND REPLACED I.A.W. SRM 51-10-02; B737 NDT PART 6; 51-00-00 PROC 23 ; SRM 51-40-02-0G-0 ; EA 25-153-01544-WIP3 ; AMM 25-80-00-400-801 STEP 3.F;[02] REMOVED AND REPAIRED DAMAGE AT STR 1 BETWEEN STA 727A + 10' AND 727A +12' I/A/W EA 25-153-01544-WIP1 THRU WIP3 AND EA 25-153-01544;[03] AUDIT C/W
